WHAT CAUSES HIGH MUSCLE ENZYMES
Jun 27, 2006
MY BROTHER HAS JUST BEEN TOLD HE HAS A MUSCLE ENZYME COUNT OF 3092 WHAT WOULD CAUSE THIS TO HAPPEN OUT THE BLUE AND NOW HE IS HAVING SEIZURES ON TOP OF IT. HELP PLEASE
Response from Dr. Henry
What is his HIV situation and which HIV medications is he taking? This forum is for the exclusive discussion of side effects of HIV therapy. Seizures routinely result in elevated muscle enzyme levels.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Urethra After Having Sex During Period Worried I Have HIV
- Jock Itch After Breast Sucking Sign Of HIV AIDS
- Painful Red Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
- Testicular Pain After Unprotected Sex Without Ejaculation Worried I Have HIV
- Can Syphilis Cause Pain?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.